Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Diagnosed with costochondritis, on pain killers, haven't exercised. What is wrong?

I have been diagnosed with costochondritis and have now had it for over 9 months. I have had an X-ray but nothing was broken and been given pain killers but they don t heal the underlying problem. I ve seen several GPs but no-one really knows what to do. I have been abstaining from doing any exercise for over 2 months as I think it was originally caused through sport. I don t know what else to do as it hasn t gone and has started on my other side now as well. Would ultrasound help and is there anything else I could do???
Asked On : Wed, 2 Jan 2013
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
costochondritis is a clinical is it a confirm diagnosis or not? is there any associated joint involvement like vertebral joint or lower limb joint.seronegative arthropathy is a possibility.consult a rheumatologist.
Answered: Thu, 3 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor